# SDR SWIA201437930

- Difficulty date: June 1, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 25,980 hours, 18,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT LENS IS MISSING.  REPLACED LENS.
